Skip to Content

Does the initial dizziness subside and when. Is it a couple of weeks?

Responses (2)

Rajive Goel 16 Jul 2010

Its a common side effect of Wellbutrin XL, it usually takes some time before the med gets used to the system,surely dizziness could subside, however please talk to the doc/pharmacist if it continues, hope this helps?

christineATU 16 Jul 2010

Rajive is right as usual. Most anti-d's may cause dizziness and normally it goes away when you become accustomed to the med. This also is true if you suddenly stop taking this medication. Good luck to you and hope this medication works well for you! If this side effect continues for too much longer, be sure to let your doc know.

My Best Wishes,
Chris

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions